Antibiotics can cause all kinds of problems in the intestines from killing off the good bacteria. Everyone already knows that.
Right now, I am treating a 92-year-old woman with a serious case of diarrhea from a Z-Pak she had two months ago.
But did you know that there’s an entirely new line of antibiotics that contain fluoride and are even more dangerous?
Not too long ago, I told you about fluoride-containing antibiotics called fluoroquinolones. These drugs can cause fatal heart arrhythmias. And now a new study is showing that they also can cause peripheral neuropathy.
Peripheral neuropathy is a condition that is becoming increasingly common. The symptoms are a feeling of numbness along with an often-painful pins-and-needles feeling in the feet.
When it gets bad, the condition leads to a loss of balance and difficulty walking. About two decades ago, it showed up only in people who either had diabetes or who were getting chemotherapy drugs.
Now it’s becoming increasingly common in people who don’t have any apparent reason for getting it.
But There Is a Reason
We just don’t know what it is. And instead of finding out what the reason is and correcting the cause, Big Medicine is all too happy to just be prescribing drugs for the symptoms. You can see the ads on TV almost every night.
To assess the risk of peripheral neuropathy from the use of oral fluoroquinolone antibiotics, researchers recently conducted a study of a group of men between the ages of 45 to 80 years.
They found 6,226 cases of peripheral neuropathy in the group. Then they looked to see how many of the men had been taking fluoroquinolones drugs verses other drugs when they developed the neuropathy.
Amazingly, they found that taking fluoroquinolone drugs increased the chance of getting peripheral neuropathy by 83%. Compare that to no increase at all associated with the other drugs.
The researchers concluded, “Current users, especially new users of fluoroquinolone antibiotics, are at a higher risk of developing peripheral neuropathy. Despite the increase in the use of fluoroquinolone antibiotics, clinicians should weigh the benefits against the risk of adverse events when prescribing these drugs to their patients.”
In order to battle the drug-resistant bacteria that they have created, Big Pharma is making antibiotics that are more and more toxic. The days when you could simply take a probiotic to ward off their effects is over.
Here’s What I Recommend
First, don’t take an antibiotic unless your doctor says you absolutely need one. I have reported to you before on how to cure infections on your own without antibiotics.
Second, if he does insist that you take an antibiotic, do not take a fluoroquinolone or any antibiotic that is not at least 20 years old. You can recognize fluoroquinolone antibiotics because the generic name always ends in “-floxacin,” for example, ciprofloxacin.
Third, if your doctor does not know how to use ozone therapy with vitamin C to clear infections, find one who does. You can find a list of these newer generation doctors at www.aaot.us.
Etminan, M., J.M. Brophy, and A. Samii. “Oral fluoroquinolone use and risk of peripheral neuropathy: a pharmacoepidemiologic study.” Neurology. 2014 September 30;83(14):1261-3.